# SDR C7WA200200022

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FORWARD ENTRY DOOR OUTER SKIN UPPER HINGE AREA CRACKED.  REPAIRED FORWARD ENTRY DOOR SKIN FROM BS 325 TO BS 316 UPPER HINGE CUTOUT IAW SRM 52-00-3 FIG 4.  (M)
